advertisement
Question
Posted by: Donna | 2009-02-16

Pls help.

Hi everyone.

I' ve been on Triphasil for about three months now and I' m just a bit concerned.

I waited a full month before I allowed my husband to ejaculate inside of me and would like to confirm the following.

I got my period on the 10 Feb 09 , which lasted 5 days. But there' s been a few evening where I wake up and feel really nauseous, this has ocured since last month but it only happens once in a while. Is there a possibility that I could be pregnant or is my body just getting used to the pill now?

Please advise , ' m really worried and so don' t want to have a bay right now , I' m not financially or mentally prepared for that.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that you are pregnant and I don't think that the nausea is related to the Pill. It is more likely to be 'indigestion'.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement